MAUDE Adverse Event Report: ARTHREX, INC. 130° RADIOLUCENT TARGETING ARM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 130° RADIOLUCENT TARGETING ARM; ORTHOPEDIC MANUAL SURG INSTR
Model Number 130° RADIOLUCENT TARGETING ARM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that a 1268-100 radiolucent targeting arm is cracked.This occurred during a trochanteric nail on (b)(6) 2023, the impactor pad cracked the 130° trochanteric nail radiolucent targeting arm.The surgeon successfully pivoted to a 125° nail and matching 125° targeting arm.The patient was not affected.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint is confirmed.One unpackaged 1268-100 batch number 130082 was received for investigation.The returned devices were visually evaluated, and it was found that the pin close to the connector was sticking out.There is a crack close to the threaded hole and damage in the internal curve of the arm.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.

Brand Name
130° RADIOLUCENT TARGETING ARM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17671081
Report Number1220246-2023-07761
Device Sequence Number15034029
Product Code HSB
UDI-Device Identifier00848665028645
UDI-Public00848665028645
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K021008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130° RADIOLUCENT TARGETING ARM
Device Catalogue Number1268-100
Device Lot Number130082
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2023
Supplement Date Received by Manufacturer09/25/2023
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown